# SDR DALA2025040102442

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,654 hours, 28,452 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 2L DOOR SLIDE LIGHT WILL NOT GO OUT EVEN WITH CYCLE - AND DEARM. CORRECTIVE ACTION: CLEANED SENSORS & VERIFIED CORRECT OPERATION. (6578554)
